American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Yu Sun and Chun-Yun Cao. Dichotomy law for shrinking target problems in a nonautonomous dynamical system: Cantor series expansion. Proc. Amer. Math. Soc. 145 (2017) 2349-2359.
Abstract, references, and article information   
View Article: PDF

[2] M. H. Ibragim and G. M. Torbin. A probabilistic approach to studies of DP-transformations and faithfullness of covering systems to evaluate the Hausdorff--Besicovitch dimension. Theor. Probability and Math. Statist. 92 (2016) 23-36.
Abstract, references, and article information   
View Article: PDF

[3] M. V. Prats’ovytyĭ and I. O. Savchenko. The distributions of random incomplete sums of a series with positive terms satisfying the property of non-linear homogeneity. Theor. Probability and Math. Statist. 91 (2015) 145-155.
Abstract, references, and article information   
View Article: PDF

[4] E. Arthur Robinson, Jr.. Parry's topological transitivity and $f$-expansions. Proc. Amer. Math. Soc. 144 (2016) 2093-2107.
Abstract, references, and article information   
View Article: PDF

[5] M. Bond, I. Łaba and J. Zahl. Quantitative visibility estimates for unrectifiable sets in the plane. Trans. Amer. Math. Soc. 368 (2016) 5475-5513.
Abstract, references, and article information   
View Article: PDF

[6] M. V. Lebid’ and G. M. Torbin. Singularity and fine fractal properties of a certain class of infinite Bernoulli convolutions with an essential intersection. Theor. Probability and Math. Statist. 87 (2013) 99-115.
Abstract, references, and article information   
View Article: PDF

[7] Randall Dougherty, Jack H. Lutz, R. Daniel Mauldin and Jason Teutsch. Translating the Cantor set by a random real. Trans. Amer. Math. Soc. 366 (2014) 3027-3041.
Abstract, references, and article information
View Article: PDF

[8] R. O. Nikiforov and G. M. Torbin. Fractal properties of random variables with independent $Q_{\infty}$-symbols. Theor. Probability and Math. Statist. 86 (2013) 169-182.
Abstract, references, and article information   
View Article: PDF

[9] G. M. Torbin and I. M. Pratsyovyta. Singularity of the second Ostrogradskiĭ random series. Theor. Probability and Math. Statist. 81 (2010) 187-195. MR 2667319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. V. Prats’ovytyĭ and D. V. Kyurchev. Singularity of the distribution of a random variable represented by an $A_{2}$-continued fraction with independent elements. Theor. Probability and Math. Statist. 81 (2010) 159-175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ya. V. Goncharenko, M. V. Pratsyovytyĭ and G. M. Torbin. Fractal properties of some Bernoulli convolutions. Theor. Probability and Math. Statist. 79 (2009) 39-55. MR 2494534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. V. Prats'ovytyi and O. M. Baranovs'kii. Properties of distributions of random variables with independent differences of consecutive elements of the Ostrogradskii series. Theor. Probability and Math. Statist. 70 (2005) 147-160. MR 2110871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Steven P. Lalley. $\beta$-expansions with deleted digits for Pisot numbers $\beta$ . Trans. Amer. Math. Soc. 349 (1997) 4355-4365. MR 1451608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark Pollicott and Károly Simon. The Hausdorff dimension of $\lambda$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 967-983. MR 1290729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mike Keane, Meir Smorodinsky and Boris Solomyak. On the morphology of $\gamma$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 955-966. MR 1290723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nakhlé H. Asmar and Radhakrishnan Nair. Certain averages on the ${\bf a}$-adic numbers . Proc. Amer. Math. Soc. 114 (1992) 21-28. MR 1087460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. J. Falconer. On a problem of Erd\H os on sequences and measurable sets . Proc. Amer. Math. Soc. 90 (1984) 77-78. MR 722418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Daniel Berend. Multi-invariant sets on tori . Trans. Amer. Math. Soc. 280 (1983) 509-532. MR 716835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia